Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Asymptotically hyperbolic metrics on a unit ball admitting multiple horizons


Authors: ZhenYang Li, YuGuang Shi and Peng Wu
Journal: Proc. Amer. Math. Soc. 136 (2008), 4003-4010
MSC (2000): Primary 83C57; Secondary 53C44
Published electronically: June 26, 2008
MathSciNet review: 2425741
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we construct an asymptotically hyperbolic metric with scalar curvature -6 on the unit ball $ \mathbf{D}^3$, which contains multiple horizons.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 83C57, 53C44

Retrieve articles in all journals with MSC (2000): 83C57, 53C44


Additional Information

ZhenYang Li
Affiliation: Key Laboratory of Pure and Applied Mathematics, School of Mathematics Science, Peking University, Beijing, 100871, People’s Republic of China
Address at time of publication: School of Sciences, Hangzhou Dianzi University, Xiasha Hangzhou, Zhejiang, 310018, People’s Republic of China
Email: lzymath@163.com

YuGuang Shi
Affiliation: Key Laboratory of Pure and Applied mathematics, School of Mathematics Science, Peking University, Beijing, 100871, People’s Republic of China
Email: ygshi@math.pku.edu.cn

Peng Wu
Affiliation: Key Laboratory of Pure and Applied Mathematics, School of Mathematics Science, Peking University, Beijing, 100871, People’s Republic of China
Address at time of publication: Department of Mathematics, University of California, Santa Barbara, Santa Barbara, California 93106
Email: wupenguin@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09397-0
PII: S 0002-9939(08)09397-0
Keywords: Asymptotically hyperbolic metric, horizon, hyperbolic space
Received by editor(s): March 29, 2007
Received by editor(s) in revised form: October 11, 2007
Published electronically: June 26, 2008
Additional Notes: The research of the second author was partially supported by the 973 Program (2006CB805905) and the Fok YingTong Education Foundation
Communicated by: Richard A. Wentworth
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.